# SDR DLM88020316

- Difficulty date: March 16, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 39,225 hours, 32,826 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT OF PWM CREW NOTICED ODOR THAT RESEMBLED CAR EXHAUST IN CABIN.  ENG AT 1.77 EPR BOTH PACKS ON.  CREW REPORT THAT SMELL WAS NOT ACRID LIKE ELECTRICAL.  A/C WAS BEING FERRIED TO ATL.  T/S PER OPN 5088 PNEUMATIC DISTRIBUTION CABIN SMOKE/ODOR FIG 5 AND FIG 7, NO TROUBLE FOUND AND NO SMOKE OR ODOR NOTED.  PER OPN 5088 PERFORMED DUCT BURNOUT OPN 5089 A/C OK FOR SERVICE.
